International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 0 | Views: 105

Research Paper | Mathematics | India | Volume 11 Issue 8, August 2022


On Certain Classes of Generalized Rational Functions

V. Srinivas [8]


Abstract: A normalized function f analytic in the open unit disc around the origin and nonvanishing outside the origin can be expressed in the form z/g(z) where g (z) has Taylor coefficients bn's. Necessary and sufficient conditions in terms of bn?s are derived for some classes of analytic functions.


Keywords: Univalent functions, starlike, convex


Edition: Volume 11 Issue 8, August 2022,


Pages: 1092 - 1094


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top